MathSciNet Relay Station
MathSciNet bibliographic data
MR2257577 47A05 (46H05)
Cvetković-Ilić, Dragana S.; Djordjević, Dragan S.; Wei, Yimin Additive results for the generalized Drazin inverse in a Banach algebra. Linear Algebra Appl. 418 (2006), no. 1, 53–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement